# SDR SWAA2021081301934

- Difficulty date: January 19, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 19,609 hours, 39,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 380-400 Rbl 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BETWEEN BS 380 AND BS400 RBL 10 AT PASSENGER CABIN (1 EA) / REPLACED SUPPORT ANGLE LOCATED BETWEEN BS380 AND BS400 RBL10 AT PASSENGER CABIN IN ACCORDANCE WITH SRM B737-700 51-10-02 PARAGRAPH 9 51-40-02 AND DRAWING #143A5400 SHEET38.
